Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 198380, 8 pages
http://dx.doi.org/10.1155/2015/198380
Research Article

Robust Nonlinear Control Design via Stable Manifold Method

1Department of Applied Analysis and Complex Dynamical Systems, Graduate School of Informatics, Kyoto University, Kyoto 606-8501, Japan
2Department of Mechanical and Environmental Informatics, Graduate School of Information Science and Engineering, Tokyo Institute of Technology, 2-12-1 W8-1, O-okayama, Meguro-ku, Tokyo 152-8552, Japan
3Department of Mechatronics, Faculty of Science and Engineering, Nanzan University, 18 Yamazato-cho, Shyowa-ku, Nagoya 466-8673, Japan

Received 8 September 2015; Accepted 5 November 2015

Academic Editor: Wenguang Yu

Copyright © 2015 Yoshiki Abe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Zhou, J. C. Doyle, and K. Glover, Robust and Optimal Control, Prentice Hall, 1995.
  2. J. W. Helton and M. R. James, Extending H-Infinity Control to Nonlinear Systems: Control of Nonlinear Systems to Achieve Performance Objectives, SIAM Books, 1987.
  3. A. J. van der Schaft, L2-Gain and Passivity Techniques in Nonlinear Control, Springer, London, UK, 2nd edition, 2000.
  4. M. D. S. Aliyu, Nonlinear H-Control, Hamiltonian Systems and Hamilton-Jacobi Equations, CRC Press, 2011.
  5. D. L. Lukes, “Optimal regulation of nonlinear dynamical systems,” SIAM Journal on Control and Optimization, vol. 7, pp. 75–100, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. T. Glad, “Robustness of nonlinear state-feedback: a survey,” Automatica, vol. 23, no. 4, pp. 425–435, 1987. View at Publisher · View at Google Scholar · View at Scopus
  7. A. J. van der Schaft, “L2-gain analysis of nonlinear systems and nonlinear state feedback H-control,” IEEE Transactions on Automatic Control, vol. 37, no. 6, pp. 770–784, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Isidori and W. Kang, “H control via measurement feedback for general nonlinear systems,” IEEE Transactions on Automatic Control, vol. 40, no. 3, pp. 466–472, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. W. Beard, G. N. Saridis, and J. T. Wen, “Galerkin approximations of the generalized Hamilton-Jacobi-Bellman equation,” Automatica, vol. 33, no. 12, pp. 2159–2177, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  10. B.-S. Chen and Y.-C. Chang, “Nonlinear mixed H2/H control for robust tracking design of robotic systems,” International Journal of Control, vol. 67, no. 6, pp. 837–857, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Guillard, S. Monaco, and D. Normand-Cyrot, “Approximated solutions to nonlinear discrete-time H-control,” IEEE Transactions on Automatic Control, vol. 40, no. 12, pp. 2143–2148, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. P. Tsiotras, M. Corless, and M. A. Rotea, “An L2 disturbance-attenuation solution to the nonlinear benchmark problem,” International Journal of Robust and Nonlinear Control, vol. 8, no. 4-5, pp. 311–330, 1998. View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. J. Yazdanpanah, K. Khorasani, and R. V. Patel, “Uncertainty compensation for a flexible-link manipulator using nonlinear H control,” International Journal of Control, vol. 69, no. 6, pp. 753–771, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. N. Sakamoto and A. J. van der Schaft, “Analytical approximation methods for the stabilizing solution of the Hamilton-Jacobi equation,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2335–2350, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. N. Sakamoto, “Case studies on the application of the stable manifold approach for nonlinear optimal control design,” Automatica, vol. 49, no. 2, pp. 568–576, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. Rajamani, Vehicle Dynamics and Control, Mechanical Engineering Series, Springer, 2nd edition, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. J. van der Schaft, “On a state space approach to nonlinear H control,” Systems & Control Letters, vol. 16, no. 1, pp. 1–8, 1991. View at Publisher · View at Google Scholar · View at Scopus